# SDR SWAA076517

- Difficulty date: December 25, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 21,808 hours, 12,448 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: 01202H3694
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L2 WINDOW ARCED AND CRACKED.  REMOVED AND REPLACED WINDOW PER MM.
